This is going to seem like a weird questions, but were you ever put on benedryl (diphenhydramine) for the extra pyramidal effects? As a Paramedic, this is what we give patients who suffer from this, and most patients are usually sensitive to other benzodiazapines as well and may continue having the symptoms for a long time. Many of these meds are time-release and/or are fat-soluable, and are designed to stay in your system for days or weeks...I'm not sure what happens when you mix them together in your system and you are sensitive to more than one...Also, are you on Welbutrin or Haldol? Same story. I've seen many patients get horrible effects from Topamax as well -weird nerve "zaps", calcium communication (nerve impulses) issues, short term memory loss, "brain fog", spasms, siezures, liver damage, and in some crippling depression or "dark" mood changes...I wish I could tell you more that would be helpful.... Are you stable enough that you could go off of your meds for a few months (using only as-needed narcotic pain meds and possibly an antispasmodic) to give your body a chance to detox the stuff built up in it? If you can, DO NOT do this without your Drs supervision. Many of these meds need to be tapered off and can really cause problems if you don't...If you are able to do this, I would also recommend seeking out a good Naturopath to aid in purging the yuck from your system. I had a ton of residual issues after going though chemo (i.e. poison) and most were relived by a series of detoxings by a ND. Good luck. It really stinks when your like is taken over by something like this...((((((((HUGZ))))))))~MM
been in benadryl and it did not help. have been off all medicine for a while.
thank you for the info.the medinines that i listed i only took one each of.
still looking for any answers if any one else can help
So, another thought...Some sort of odd seizure condition or hypoxic nerve condition going on...Ever have a cerebral angiogram done? Sometimes nerves or brain tissue deprived of oxygen will create problems like this and a vascular blockage or malformation can be the cause...
Also, an overload of blood calcium (hypercalcemia) can create symptoms like this along with hypertension, kidney stones, joint pain, and gut problems...~MM